Why do You Eat Yogurt while Taking Antibiotics?

Answer

The reason some people eat yogurt while taking antibiotics is because the yogurt helps to fight yeast infections that antibiotics can sometimes cause.
1 Additional Answer
It is recommended that you eat yogurt while you are taking a round of antibiotics because the medicine has the potential to kill off beneficial bacteria in your gut - the yogurt can help replenish the colony. Without the bacteria, you will be left open to yeast infections and lower gastrointestinal distress.
Q&A Related to "Why do You Eat Yogurt while Taking Antibiotics..."
Antibiotics can destroy the normal, "good" bacteria in our
http://www.chacha.com/question/why-are-you-told-to...
Being that the antibotics may remove all the good bacteria in your stomach, it's best to eat yogurt to help replace that. If you do not, you could have diarrhea.
http://wiki.answers.com/Q/What_should_one_eat_whil...
You can eat, while taking Coumadin, foods that are low in vitamin K like, anchovies, beets, cauliflower, celery, corn, cucumber, eggplant and so much more.
http://answers.ask.com/Health/Pharmacy/what_can_i_...
1. When you first start taking the antibiotics, make sure to wear 100 percent cotton underwear for the duration of the treatment and for about a one to two weeks afterward. Synthetic
http://www.ehow.com/how_4423506_prevent-yeast-infe...
Explore this Topic
There is no information available to suggest that you should not eat yogurt while taking antibiotics. In fact, there are recommendations for people to eat probiotic ...
You should avoid consuming dairy products while you are taking antibiotics. Dairy can interfere with the medication, causing a loss of effectiveness. Dairy products ...
The effects of combining antibiotics and alcohol can vary, dependin... ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com